Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 4, NWS Bismarck, ND

May 11, 201524 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 11, 2015, 2:37 PM MDT for 24 counties in North Dakota. It took effect at May 11, 2015, 11:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 11, 2015, 2:37 PM MDT (20:37 UTC)
In effect from
May 11, 2015, 11:00 PM MDT
Expired
May 12, 2015, 8:00 AM MDT
In force
9 hr
Issued by
NWS Bismarck, ND
All 24 counties

Adams County, ND, Bottineau County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 37 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WWUS73 KBIS 112037
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT MON MAY 11 2015

...A FROST ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA EARLY TUESDAY MORNING...

.LOW TEMPERATURES EARLY TUESDAY MORNING IN THE LOWER TO MID 30S
OVER CENTRAL AND SOUTHWESTERN NORTH DAKOTA WILL ALLOW AREAS OF
FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-120445-
/O.NEW.KBIS.FR.Y.0004.150512T0500Z-150512T1400Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
337 PM CDT MON MAY 11 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY. 

* TEMPERATURE...LOW TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HEINERT
4 follow-up statements
391 
WWUS73 KBIS 120231
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT MON MAY 11 2015

...A FROST ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA EARLY TUESDAY MORNING...

.LOW TEMPERATURES EARLY TUESDAY MORNING IN THE LOWER TO MID 30S
OVER CENTRAL AND SOUTHWESTERN NORTH DAKOTA WILL ALLOW AREAS OF
FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-121030-
/O.CON.KBIS.FR.Y.0004.150512T0500Z-150512T1400Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
931 PM CDT MON MAY 11 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
TUESDAY...

* TEMPERATURE...LOW TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
440 
WWUS73 KBIS 120553
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1253 AM CDT TUE MAY 12 2015

...A FROST ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA EARLY THIS TUESDAY MORNING...

.LOW TEMPERATURES EARLY TUESDAY MORNING IN THE LOWER TO MID 30S
OVER CENTRAL AND SOUTHWESTERN NORTH DAKOTA WILL ALLOW AREAS OF
FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-121400-
/O.CON.KBIS.FR.Y.0004.000000T0000Z-150512T1400Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1253 AM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOW TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JV
653 
WWUS73 KBIS 120853
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
353 AM CDT TUE MAY 12 2015

...A FROST ADVISORY REMAINS IN EFFECT FOR SOUTHWEST AND CENTRAL
NORTH DAKOTA THIS MORNING...

.LOW TEMPERATURES THIS MORNING IN THE LOWER TO MID 30S OVER
CENTRAL AND SOUTHWESTERN NORTH DAKOTA WILL ALLOW AREAS OF FROST TO
FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-121400-
/O.CON.KBIS.FR.Y.0004.000000T0000Z-150512T1400Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
353 AM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOW TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JV
739 
WWUS73 KBIS 121152
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
652 AM CDT TUE MAY 12 2015

...A FROST ADVISORY REMAINS IN EFFECT FOR SOUTHWEST AND CENTRAL
NORTH DAKOTA THIS MORNING...

.LOW TEMPERATURES THIS MORNING IN THE LOWER TO MID 30S OVER
CENTRAL AND SOUTHWESTERN NORTH DAKOTA WILL ALLOW AREAS OF FROST
TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-121400-
/O.CON.KBIS.FR.Y.0004.000000T0000Z-150512T1400Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
652 AM CDT TUE MAY 12 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE...LOW TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 11, 11:43 AM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 11, 11:43 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1243 PM CDT MON MAY 11 2015

.UPDATE...

ISSUED AT 1243 PM CDT MON MAY 11 2015

NO CHANGES FROM THE PREVIOUS FORECAST ISSUANCE. HEADLINES WILL
REMAIN AS IS. STILL EXPECT SNOW TO CHANGE OVER TO ALL RAIN
BETWEEN NOW AND MID-AFTERNOON AND/OR END ACROSS THE JAMES RIVER
VALLEY.

UPDATE
ISSUED AT 1031 AM CDT MON MAY 11 2015

REMOVED LOGAN AND MCINTOSH FROM THE WINTER WEATHER
ADVISORY...ADDED LAMOURE AND DICKEY.

PRECIPITATION CONTINUES TO PUSH EAST...NOW OVER ACROSS CENTRAL
PORTIONS OF THE STATE. BAND OF MODERATE TO HEAVY SNOW OVER THE
SOUTHERN JAMES RIVER VALLEY AND FAR EASTERN FOSTER AND STUTSMAN
COUNTIES. PERHAPS AS MUCH AS 4 INCHES WILL BE POSSIBLE...THOUGH
MOST LIKELY AROUND 2 MAYBE 3 ACROSS LAMOURE AND DICKEY. ALSO
ISSUED AN AERIAL FLOOD ADVISORY FOR SOUTHWESTERN DICKEY COUNTY
INCLUDING THE TOWN OF FORBES. LOCAL EMERGENCY MANAGEMENT REPORTED
WATER PROBLEMS DUE TO THE RECENT HEAVY RAINFALL AND SNOW MELT.
THIS WILL BE VALID FOR 24 HOURS THEN REEVALUATED.

OTHERWISE FOR TODAY...TWEAKED SKY COVER TO BETTER MATCH LATEST
SATELLITE IMAGERY AND LATEST MODEL OUTPUT. ALSO INTRODUCED SLIGHT
CHANCE POPS NORTHWEST TONIGHT (RAIN) WHERE OVERRUNNING FLOW AND A
MID LEVEL WAVE COINCIDE.

UPDATE ISSUED AT 742 AM CDT MON MAY 11 2015

RADAR AND SURFACE REPORTS SUPPORTED ALLOWING THE WINTER STORM
WARNING TO EXPIRE...AND CANCELING A FEW OF THE ADVISORY COUNTIES.

BASED ON RADAR POPS WERE LOWERED THROUGH CENTRAL NORTH DAKOTA
THROUGH THE RUGBY AND ROLLA AREAS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 434 AM CDT MON MAY 11 2015

THE MAIN FOCUS THIS MORNING IS ON SNOW ACCUMULATION.

CALLS TO LINTON...WISHEK...ASHLEY...AND ELLENDALE AT 3 AM CDT
YIELDED REPORTS OF RAIN...SNOW...SNOW...AND RAIN...RESPECTIVELY.
THIS WIDE VARIATION MAKES IT VERY DIFFICULT TO ACCURATELY PREDICT
WHO WILL SEE ADDITIONAL SNOW ACCUMULATIONS AND HOW MUCH. ALL OF
THE 5 INCHES THAT WAS REPORTED ON SUNDAY AFTERNOON IN WISHEK WAS
MELTED BY 9 PM. THOUGH THEY HAD CHANGED BACK TO ALL SNOW BEFORE 3
AM...SNOW WAS MELTING UPON TOUCHING THE SURFACE.

HIGHER RADAR RETURNS ARE NOW RESTRICTED TO THE SOUTHEAST
COUNTIES...SO THE EXPIRATION OF GRANT AND MORTON COUNTIES AT 7 AM
CDT SEEMS REASONABLE. HIRES ARW AND NMM SIMULATED REFLECTIVITY
SUPPORTS CANCELING A FEW COUNTIES AND KEEPING SEVERAL COUNTIES IN
THE ADVISORY. ADDITIONAL SUPPORT FOR KEEPING COUNTIES WITH NO
ACTIVE PRECIPITATION IS FOUND IN THE LARGE AREA OF MOISTURE AND
LIFT PUSHING NORTHWEST TOWARD STUTSMAN COUNTY IN RECENT RADAR
IMAGERY.

FOR SNOW AMOUNTS...SNOW RATIOS WERE REDUCED TO AROUND 3 OR 4 TO 1
TO ACCOUNT FOR RAPID MELTING WITHOUT COMPLETELY SHUTTING DOWN THE
POSSIBILITY OF SOME QUICK ACCUMULATION. THE RESULT WAS ABOUT 1 TO
3 MORE INCHES IN THE ADVISORY AREA.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 334 AM CDT MON MAY 11 2015

THE LONG TERM OFFERS A SLOW WARMING TREND BUT WITH UNSETTLED
WEATHER THROUGH THE PERIOD.

THE MID LEVEL COLD POOL OVER WESTERN SASKATCHEWAN HOLDS ITS
POSITION THROUGH MID WEEK WITH A FEW WEAK WAVES ROTATING AROUND
IT INTO NORTH DAKOTA TRIGGERING SHOWERS WITH TEMPERATURES HIGH
ENOUGH FOR RAIN AND NOT SNOW.

THE FULL LATITUDE TROUGH ALONG THE WEST COAST MOVES EAST AND KICKS
THE SASKATCHEWAN TROUGH OUT BY THE END OF THE WEEK. THIS
INCREASES RAIN SHOWER CHANCES...AND WITH INCREASING INSTABILITY
THE CHANCE FOR THUNDER...FOR THE END OF THE WEEK...WITH STRONGER
DYNAMICS MOVING IN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY)

ISSUED AT 1243 PM CDT MON MAY 11 2015

CONDITIONS WILL IMPROVE TO VFR LATER TODAY AT KJMS AS THE STORM
MOVES AWAY TO THE NORTHEAST. VFR OVER THE REST OF THE FORECAST
AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ025-
037-048-051.

&&

UPDATE...NH
SHORT TERM...SCHECK
LONG TERM...JPM
AVIATION...JPM
Hazardous weather outlook, May 11, 9:32 AM MDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1032 AM CDT MON MAY 11 2015

NDZ025-037-048-051-121545-
FOSTER-STUTSMAN-LA MOURE-DICKEY-
1032 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS
FOR DETAILS. FROST IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SNOW TOTALS VIA SOCIAL MEDIA.

NDZ001>005-009>013-017>023-031>036-040>047-050-121545-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
1032 AM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FROST IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 11, 9:55 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     HEAVY RAIN       4 S HAGUE               45.98N 100.00W
05/11/2015  M1.96 INCH       EMMONS             ND   CO-OP OBSERVER

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:44 AM MDTAreal Flood AdvisoryBISDickey24 hr

Nearby

Frost Advisories in North Dakota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.